How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29251
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now

Itching feeling sick joint pain

Customer Question

itching feeling sick joint pain
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.
Hi there,This is Dr Basu, experienced Internal Medicine Specialist.I am here to address your concerns and provide great service.How long you have these symptoms?Are you on any medication?If recent onset, then viral infection is the likely cause.Symptomatic treatment with benadryl and ibuprofen will help in that case in a week or two.Best wishes,It was my pleasure to help you today.If I have answered all your questions, Please rate my response Excellent (click on the 5th star).Please bookmark my profile for fast, reliable and authentic answers!This is the link to my profile:http://www.justanswer.com/medical/expert-mysticdoc/
Customer: replied 1 year ago.
blood pressure tablets telmisartan mylan 80 mg plus ezetrol 10 mg plus nepramel 40 mg
nausea about 2 weeks itching 1 day joint pain 3 days
Expert:  Dr Basu replied 1 year ago.
How long you have been on these medications?Telmesartan can cause flu like sickness and these symptoms as side effect.Hence that can be discontinued to see if your symptoms subside.